# SDR ABXA070358

- Difficulty date: October 8, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N962AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47768
- Aircraft time: 41,332 hours, 43,628 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 59124921
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR JAMB STA 200, LONGERON 15 RIGHT GOUGED.  REPAIRED DOOR JAMB IAW DC9 SRM.
